Alert archive / Alabama / River Flood Warnings in 2024
River Flood Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Mar 9, 2024, 9:40 AM CST for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Mar 10, 2024, 8:34 PM CDT. It was in force for 5 days.
The area
The outline as issued.
The facts
- Issued
- Mar 9, 2024, 9:40 AM CST (15:40 UTC)
- In effect from
- Mar 10, 2024, 8:34 PM CDT
- Expired
- Mar 15, 2024, 11:12 PM CDT
- In force
- 5 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Claiborne Dam (CLBA1).
- Action stage
- 35 ft
- Minor stage
- 42 ft
- Moderate stage
- 48 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
787
WGUS44 KMOB 091540
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
940 AM CST Sat Mar 9 2024
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-101545-
/O.NEW.KMOB.FL.W.0028.240312T0200Z-000000T0000Z/
/CLBA1.1.ER.240312T0200Z.240314T1100Z.000000T0000Z.NO/
940 AM CST Sat Mar 9 2024
...FLOOD WARNING IN EFFECT FROM MONDAY EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Monday evening until further notice.
* IMPACTS...At 35.0 feet, flooding of pastureland begins along the
lower Alabama River. At 40.0 feet, considerable flooding of
agricultural land.
At 42.0 feet, water begins to inundate the Eureka Landing community.
At 43.0 feet, access to Eureka Landing community stops, with
access cut off.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Saturday the stage was 35.4 feet.
- Forecast...The river is expected to rise above flood stage
late Monday evening and will continue rising to 46.6 feet
Thursday morning. Additional rises are possible thereafter.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$13 follow-up statements
254
WGUS84 KMOB 100113
FLSMOB
Flood Statement
National Weather Service Mobile AL
713 PM CST Sat Mar 9 2024
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-110115-
/O.EXT.KMOB.FL.W.0028.240311T2036Z-000000T0000Z/
/CLBA1.1.ER.240311T2036Z.240314T1100Z.000000T0000Z.NO/
713 PM CST Sat Mar 9 2024
...FLOOD WARNING NOW IN EFFECT FROM MONDAY AFTERNOON UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Monday afternoon until further notice.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off.
At 49.0 feet, recreational areas around the Lock and Dam begin to
flood.
* ADDITIONAL DETAILS...
- At 6:45 PM CST Saturday the stage was 38.2 feet.
- Forecast...The river is expected to rise above flood stage
Monday afternoon and continue rising to a crest of 45.8 feet
Thursday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$618
WGUS84 KMOB 101540
FLSMOB
Flood Statement
National Weather Service Mobile AL
1040 AM CDT Sun Mar 10 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-111545-
/O.EXT.KMOB.FL.W.0028.240311T0500Z-000000T0000Z/
/CLBA1.1.ER.240311T0500Z.240313T1200Z.000000T0000Z.NO/
1040 AM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From late tonight until further notice.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off. At 49.0 feet, recreational areas around the
Lock and Dam begin to flood.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Sunday the stage was 40.8 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight and will continue rising to a
crest of 45.7 feet Wednesday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$329
WGUS84 KMOB 110134
FLSMOB
Flood Statement
National Weather Service Mobile AL
834 PM CDT Sun Mar 10 2024
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-120145-
/O.EXT.KMOB.FL.W.0028.240311T0134Z-000000T0000Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.000000T0000Z.NO/
834 PM CDT Sun Mar 10 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING UNTIL FURTHER
NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From this evening until further notice.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off.
At 49.0 feet, recreational areas around the Lock and Dam begin to
flood.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Sunday the stage was 42.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CDT Sunday was 42.2 feet.
- Forecast...The river is expected to rise to a crest of 45.5
feet early Wednesday afternoon.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$886
WGUS84 KMOB 111432
FLSMOB
Flood Statement
National Weather Service Mobile AL
932 AM CDT Mon Mar 11 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-121445-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0106Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T1905Z.NO/
932 AM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until Friday evening.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off. At 49.0 feet, recreational areas around the
Lock and Dam begin to flood.
* ADDITIONAL DETAILS...
- At 8:45 AM CDT Monday the stage was 43.4 feet.
- Forecast...The river is expected to continue rising to a
crest of 46.1 feet early Wednesday afternoon. It will then
begin a slow fall and will fall below flood stage Friday
evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$499
WGUS84 KMOB 120141
FLSMOB
Flood Statement
National Weather Service Mobile AL
841 PM CDT Mon Mar 11 2024
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-130145-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0200Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T2000Z.NO/
841 PM CDT Mon Mar 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late Friday evening.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off.
At 49.0 feet, recreational areas around the Lock and Dam begin to
flood.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Monday the stage was 44.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 7:45 PM CDT Monday was 44.2 feet.
- Forecast...The river is expected to rise to a crest of 46.2
feet early Wednesday afternoon. It will then fall below flood
stage Friday afternoon.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$038
WGUS84 KMOB 121459
FLSMOB
Flood Statement
National Weather Service Mobile AL
959 AM CDT Tue Mar 12 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-131500-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0600Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0000Z.NO/
959 AM CDT Tue Mar 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until early Saturday morning.
* IMPACTS...At 43.0 feet, access to Eureka Landing community stops,
with access cut off.
At 49.0 feet, recreational areas around the Lock and Dam begin to
flood.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Tuesday the stage was 45.1 feet.
- Forecast...The river is expected to rise to a crest of 46.2
feet Wednesday evening. It will then fall below flood stage
Friday evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$340
WGUS84 KMOB 130147
FLSMOB
Flood Statement
National Weather Service Mobile AL
847 PM CDT Tue Mar 12 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-140200-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0524Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2324Z.NO/
847 PM CDT Tue Mar 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY NIGHT...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until Friday night.
* IMPACTS...At 42.0 feet, water begins to inundate the Eureka
Landing community. At 43.0 feet, access to Eureka Landing
community stops, with access cut off.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Tuesday the stage was 45.6 feet.
- Forecast...The river is expected to rise to a crest of 46.1
feet Wednesday evening. It will then fall to below flood
stage Friday evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$306
WGUS84 KMOB 131548
FLSMOB
Flood Statement
National Weather Service Mobile AL
1048 AM CDT Wed Mar 13 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-141600-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0349Z/
/CLBA1.1.ER.240310T2325Z.240313T1800Z.240315T2149Z.NO/
1048 AM CDT Wed Mar 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late Friday evening.
* IMPACTS...At 42.0 feet, water begins to inundate the Eureka
Landing community. At 43.0 feet, access to Eureka Landing
community stops, with access cut off.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Wednesday the stage was 46.0 feet.
- Forecast...The river is expected to rise to a crest of 46.0
feet this afternoon. It will then fall below flood stage
Friday afternoon.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$191
WGUS84 KMOB 140136
FLSMOB
Flood Statement
National Weather Service Mobile AL
836 PM CDT Wed Mar 13 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-150145-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0210Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2010Z.NO/
836 PM CDT Wed Mar 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late Friday evening.
* IMPACTS...At 42.0 feet, water begins to inundate the Eureka
Landing community. At 43.0 feet, access to Eureka Landing
community stops, with access cut off.
* ADDITIONAL DETAILS...
- At 7:45 PM CDT Wednesday the stage was 46.1 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening and will continue falling to 31.1 feet Monday
evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$535
WGUS84 KMOB 141506
FLSMOB
Flood Statement
National Weather Service Mobile AL
1006 AM CDT Thu Mar 14 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-151515-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0524Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240315T2324Z.NO/
1006 AM CDT Thu Mar 14 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until early Saturday morning.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Thursday the stage was 45.7 feet.
- Forecast...The river is expected to fall below flood stage
Friday evening and continue falling to 29.6 feet Tuesday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$818
WGUS84 KMOB 150216
FLSMOB
Flood Statement
National Weather Service Mobile AL
916 PM CDT Thu Mar 14 2024
...The Flood Warning is extended for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-160230-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T0824Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0224Z.NO/
916 PM CDT Thu Mar 14 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until early Saturday morning.
* IMPACTS...At 42 feet, water begins to inundate the Eureka Landing
community. At 43 feet, access to Eureka Landing community stops,
with access cut off.
* ADDITIONAL DETAILS...
- At 8:45 PM CDT Thursday the stage was 45 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow evening and continue falling to 30.3 feet
Tuesday evening.
- Flood stage is 42 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
BB205
WGUS84 KMOB 151530
FLSMOB
Flood Statement
National Weather Service Mobile AL
1030 AM CDT Fri Mar 15 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-161030-
/O.EXT.KMOB.FL.W.0028.000000T0000Z-240316T1030Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0430Z.NO/
1030 AM CDT Fri Mar 15 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late tonight.
* ADDITIONAL DETAILS...
- At 9:45 AM CDT Friday the stage was 43.6 feet.
- Forecast...The river is expected to fall below flood stage
tonight and continue falling to 29.3 feet Wednesday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$633
WGUS84 KMOB 160412
FLSMOB
Flood Statement
National Weather Service Mobile AL
1112 PM CDT Fri Mar 15 2024
...The Flood Warning is cancelled for the following river in
Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
ALC025-099-131-160515-
/O.CAN.KMOB.FL.W.0028.000000T0000Z-240316T0412Z/
/CLBA1.1.ER.240310T2325Z.240314T0000Z.240316T0300Z.NO/
1112 PM CDT Fri Mar 15 2024
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Alabama River Near Claiborne Dam.
* ADDITIONAL DETAILS...
- At 10:45 PM CDT Friday the stage was 41.9 feet.
- Forecast...The river is expected to fall to 30.5 feet
Wednesday evening.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
BBWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 9, 5:51 AM CST, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 9, 5:51 AM CST, 3 hours 49 minutes before
Area Forecast Discussion National Weather Service Mobile AL 551 AM CST Sat Mar 9 2024 ...New AVIATION, NEAR TERM, LONG TERM, MARINE... .AVIATION... (12Z TAFs) Issued at 542 AM CST Sat Mar 9 2024 Primary a ceiling forecast over the next 24 hours. Prevailing LIFR/IFR conditions were noted across the forecast area at 11z in the wake of a cold front passing through the area. Ceilings will gradually lift to MVFR levels around noon today, followed by VFR conditions for most areas late in the afternoon. Northwesterly winds in the wake of the front will range from 6 to 12 knots. /22 && .NEAR TERM... (Now through Sunday) Issued at 542 AM CST Sat Mar 9 2024 Lingering showers with a few embedded thunderstorms across the far southeastern portion of our forecast area ahead of cold front will move out of the area by mid morning. Dry weather will follow through the remainder of the near term as zonal flow aloft return in the wake of the upper trough. This will also usher in cooler temps over the weekend. A High rip current risk will persist through midnight tonight, followed by a Moderate risk late tonight through Sunday afternoon. High temperatures today will be near to around 5 degrees above normal, ranging from 67 to 72 degrees northwest of I-65, and from 72 to 77 degrees to the southeast. Low temperatures tonight will be around normal, ranging from 41 to 46 degrees northwest of I-65, and from 46 to 51 degrees to the southeast. High temperatures Sunday will be 3 to 8 degrees below normal, ranging from 62 to 67 degrees. /22 && .LONG TERM... (Sunday Night through Friday) Issued at 542 AM CST Sat Mar 9 2024 The area briefly dries out as a surface high builds into the Southeast early in the work week. The surface high gradually slides into the western Atlantic late Tuesday into Wednesday, allowing onshore to redevelop over the local area. We will have two chilly nights before milder conditions return for the remainder of the week. Low temperatures will plunge into the mid to upper 30s across inland counties Sunday night into Monday morning and again Monday night into Tuesday morning. Patchy frost is possible, but not likely, north of the Highway 84 corridor in the pre-dawn hours on Tuesday morning. Moisture slowly rebounds as we head toward the middle part of the week. Can't rule out isolated rain showers on Wednesday (mainly across the southern part of the area), but the bulk of the rain remains over the Gulf as a boundary slowly drifts north toward our coast. Coverage of the showers and storms increases as we roll through the day on Thursday as a warm front moves near/inland along the coastline. The bulk of the storms associated with an approaching cold front won't impact our area until late in the week (Friday into Saturday timeframe). 07/mb && .MARINE... Issued at 542 AM CST Sat Mar 9 2024 Small craft will need to exercise caution at times over the weekend as a light to moderate westerly to northwesterly flow today shifts northerly tonight and increase to be moderate to occasionally strong. This offshore flow gradually diminishing Sunday into Monday, and then shifts easterly to southeasterly Monday afternoon through midweek. /22 && .PRELIMINARY POINT TEMPS/POPS... Mobile 72 47 66 44 67 43 71 52 / 10 0 0 0 0 0 0 10 Pensacola 74 49 65 47 66 47 69 56 / 20 0 0 0 0 0 0 10 Destin 74 52 67 48 66 50 69 58 / 40 0 0 0 0 0 0 10 Evergreen 73 44 65 39 68 38 73 47 / 10 0 0 0 0 0 0 0 Waynesboro 69 42 64 39 67 38 71 47 / 0 0 0 0 0 0 0 0 Camden 69 42 61 37 65 36 70 45 / 0 0 0 0 0 0 0 0 Crestview 76 46 67 40 68 39 73 49 / 30 0 0 0 0 0 0 0 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...High Rip Current Risk through this evening for ALZ265-266. FL...High Rip Current Risk through this evening for FLZ202-204-206. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, Mar 9, 4:08 AM CST, 5 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
408 AM CST Sat Mar 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Hail Bellview 30.52N 87.31W
03/09/2024 E1.00 inch Escambia FL Public
Several reports of at least quarter size
hail in the Bellview community. Pictures and
reports via social media.
&&The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:25 PM CST | Special Weather Statement | MOB | Monroe | 50 min |
| Mar 8, 11:41 PM CST | Special Weather Statement | MOB | Mobile | 34 min |
| Mar 9, 12:11 AM CST | Areal Flood Advisory | MOB | Baldwin, Conecuh, Covington, Crenshaw, Escambia | 3 hr |
| Mar 9, 1:47 AM CST | Special Marine Warning | MOB | 28 min | |
| Mar 9, 1:56 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 34 min |
| Mar 9, 2:15 AM CST | Special Marine Warning | MOB | 31 min | |
| Mar 9, 2:17 AM CST | Severe Thunderstorm Warning | MOB | Baldwin | 32 min |
| Mar 9, 2:21 AM CST | Special Weather Statement | MOB | Baldwin | 39 min |
| Mar 9, 2:27 AM CST | Special Marine Warning | MOB | 33 min | |
| Mar 9, 2:53 AM CST | Special Weather Statement | MOB | Baldwin, Covington | 67 min |
| Mar 9, 3:21 AM CST | Areal Flood Advisory | MOB | Covington, Crenshaw | 3 hr |
| Mar 9, 3:57 AM CST | Severe Thunderstorm Warning | MOB | Covington | 18 min |
| Mar 9, 7:09 AM CST | River Flood Warning | MOB | Escambia | 8 days |
| Mar 9, 7:15 AM CST | Small Craft Advisory | MOB | 25 hr |
Nearby
River Flood Warnings in Alabama, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.